Alabama, 2015Damaging Winds in Alabama, August 8, 2015
August 8, 2015 · NWS MOB · 6 events in 2 counties and zones
Strong thunderstorms developed during the afternoon and produced high winds which caused damage across southwest Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $225,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong thunderstorms developed during the afternoon and produced high winds which caused damage across southwest Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Aug 8, 2:59 PM CST, 26 minutes earlier.
Area forecast discussion, Aug 8, 2:59 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CDT SAT AUG 8 2015
.SHORT TERM [TONIGHT AND SUNDAY]...THE DEEP LAYER RIDGE OVER THE
SOUTHERN PLAINS WILL CONTINUE TO EXPAND EASTWARD THROUGH THE NEXT 24
HOURS. THIS WILL CREATE AN INCREASINGLY SUBSIDENT AIRMASS ACROSS
MOST OF THE REGION...ESPECIALLY THE WESTERN HALF OF THE AREA. THIS
WILL LEAD TO LOWER RAIN CHANCES AND HOTTER TEMPS. SCATTERED SHOWERS
AND THUNDERSTORMS WILL DISSIPATE THIS EVENING WITH OVERNIGHT LOWS
REMAINING EXTREMELY MUGGY...IN THE MID AND UPPER 70S TO AROUND 80
NEAR THE COAST. HIGHS ON SUNDAY WILL WARM INTO THE MID/UPPER 90S IN
MOST AREAS AWAY FROM THE COAST. INTERIOR PORTIONS OF THE AREA WILL
LIKELY REACH 100 DEGREES. THE HOT TEMPS COMBINED WITH THE VERY HIGH
HUMIDITY WILL LEAD TO HEAT INDEX VALUES RANGING FROM 108-112 DEGREES
DURING THE AFTERNOON. A HEAT ADVISORY REMAINS IN EFFECT FOR THE
ENTIRE AREA ON SUNDAY. AREAS TO THE NORTH AND NORTHWEST MAY BE VERY
CLOSE TO EXCESSIVE HEAT WARNING CRITERIA AND WILL HAVE TO MONITOR.
THE BEST CHANCE OF A COOLING SHOWER WILL BE ACROSS EASTERN AREAS
WHERE DISTURBANCES ROTATING AROUND THE EASTERN EDGE OF THE RIDGE
WILL GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THE
ATMOSPHERE WILL REMAIN FAVORABLE FOR WET MICROBURSTS IN ANY
THUNDERSTORMS ALONG WITH FREQUENT LIGHTNING STRIKES AND HEAVY RAIN.
/13
[MONDAY THROUGH TUESDAY NIGHT]...UPPER HIGH PRESSURE SYSTEM CENTERED
OVER NORTHEASTERN TEXAS WILL RETROGRADE SLIGHTLY WESTWARD OVER
NORTHWESTERN TEXAS THROUGH THE REMAINDER OF THE SHORT TERM...WHILE A
SHORTWAVE PASSING OVER THE NORTHERN PLAINS AND SOUTH CENTRAL CANADA
DIVES SOUTHEAST AND CARVES OUT A TROUGH OVER THE EASTERN CONUS.
MEANWHILE SPURIOUS WEAK LOW PRESSURE CENTERS WILL MEANDER ACROSS THE
DEEP SOUTH THROUGH THE REMAINDER OF THE SHORT TERM...WITH A WEAK
HIGH PRESSURE RIDGE REMAINING ACROSS THE GULF OF MEXICO.
HIGHS ON MONDAY WILL AGAIN WARM INTO THE MID/UPPER 90S IN MOST AREAS
AWAY FROM THE COAST....WITH THE INTERIOR NORTHWEST PORTIONS OF THE
FORECAST AREA LIKELY REACHING NEAR 100 DEGREES. THE HOT TEMPS
COMBINED WITH THE VERY HIGH HUMIDITY WILL LEAD TO HEAT INDEX VALUES
RANGING FROM 106-111 DEGREES DURING THE AFTERNOON. KEPT THE HEAT
ADVISORY EXTENDED THROUGH MONDAY AFTERNOON.
WITH DECREASING STABILITY INLAND AREAS BOTH AFTERNOONS...KEPT A 20
TO 30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS AS WEAK UPPER
DISTURBANCES ROTATING AROUND THE UPPER HIGH MOVE NORTH TO SOUTH OVER
THE FORECAST AREA. WE SHOULD SEE A GENERALLY WESTERLY COMPONENT TO
THE SURFACE WINDS AS A WEAK SURFACE HIGH PRESSURE RIDGE REMAINS
ACROSS THE GULF OF MEXICO.
HIGH TEMPERATURES TUESDAY WILL RANGE FROM 93 TO 99 DEGREES...EXCEPT
FOR THE LOWER 90S AT THE BEACHES. HEAT INDICES SHOULD BE SLIGHTLY
LOWER...RANGING FROM 102 TO 109 DEGREES. LOW TEMPERATURES BOTH
NIGHTS WILL BE IN THE MID 70S INLAND AREAS...WITH UPPER 70S ALONG
THE IMMEDIATE COASTAL SECTIONS. /22
&&
.LONG TERM [WEDNESDAY THROUGH SATURDAY]...THE CENTER OF THE UPPER
LEVEL HIGH PRESSURE SYSTEM WILL RETROGRADE EVEN FURTHER WESTWARD
THROUGH THE REMAINDER OF THE WEEK...LEAVING UPPER LEVEL WEAKNESS
OVER THE SOUTHEAST STATES AS AN UPPER TROUGH DIGS SLOWLY SOUTHWARD.
A COLD FRONT APPROACHING THE FORECAST AREA FROM THE NORTH TUESDAY
NIGHT WILL PUSH THROUGH THE REGION MID WEEK...BRINGING A DRIER
AIRMASS INTO THE FORECAST AREA. THIS PATTERN WILL BRING A DECREASING
CHANCE OF PRECIPITATION WEDNESDAY NIGHT THROUGH THE REMAINDER OF THE
LONG TERM. HIGH TEMPERATURES WILL STILL MANAGE TO REACH THE LOWER TO
MID 90S INLAND AREAS...WITH UPPER 80S ALONG THE IMMEDIATE COASTAL
SECTIONS...BUT THE DRIER AIRMASS WILL BRING AND END TO THE
OPPRESSIVE HEAT INDICES. /22
&&
.AVIATION... 18Z ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE
NEXT 24 HOURS OUTSIDE OF CONVECTION. ISOLATED SHOWERS AND
THUNDERSTORMS WILL BECOME MORE SCATTERED IN COVERAGE THROUGH THE
AFTERNOON. BRIEF STRONG AND GUSTY WINDS AND MVFR TO IFR REDUCTIONS
EXPECTED IN AND NEAR CONVECTION. /13
&&
.MARINE...HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE MARINE
AREA. THIS WILL MAINTAIN A GENERALLY LIGHT WEST TO SOUTHWEST THROUGH
MID WEEK. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 79 97 77 95 76 / 20 20 20 05 05
PENSACOLA 79 94 79 93 78 / 20 30 20 05 20
DESTIN 81 92 80 91 80 / 20 30 20 05 20
EVERGREEN 76 99 75 98 74 / 20 20 05 20 20
WAYNESBORO 76 100 75 99 75 / 20 10 05 20 20
CAMDEN 76 100 75 99 75 / 20 10 05 20 20
CRESTVIEW 76 96 74 97 74 / 20 30 20 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR BALDWIN CENTRAL-BALDWIN
COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE COASTAL-
MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR GEORGE-GREENE-PERRY-
STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Aug 8, 5:06 AM CST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
606 AM CDT SAT AUG 8 2015
ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
606 AM CDT SAT AUG 8 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
DANGEROUS HEAT WILL IMPACT THE REGION TODAY AS THE COMBINATION OF HOT
TEMPERATURES AND THE RELATIVE HUMIDITY RESULT IN AFTERNOON HEAT
INDEX VALUES BETWEEN 106 AND 110 DEGREES. A HEAT ADVISORY IS IN
EFFECT.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
DEVELOP ACROSS THE REGION TODAY...WITH THE BEST COVERAGE EXPECTED
DURING THE AFTERNOON HOURS. A FEW STORMS COULD BE STRONG TO
MARGINALLY SEVERE...WITH STRONG TO LOCALLY DAMAGING WINDS...
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
DANGEROUS HEAT WILL CONTINUE ACROSS THE REGION THROUGH EARLY NEXT
WEEK. THE COMBINATION OF HOT TEMPERATURES AND THE RELATIVE HUMIDITY
WILL RESULT IN MAXIMUM AFTERNOON HEAT INDEX VALUES BETWEEN 108 AND
112 DEGREES SUNDAY AND MONDAY. A HEAT ADVISORY REMAINS IN EFFECT
THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS CURRENTLY NOT ANTICIPATED.
GMZ630>635-650-655-670-675-091115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
606 AM CDT SAT AUG 8 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING OVER LOWER MOBILE
BAY...THE MISSISSIPPI SOUND AND THE OFFSHORE WATERS AS MODERATE TO
OCCASIONALLY STRONG WESTERLY FLOW PREVAILS BEFORE DIMINISHING BY THIS
AFTERNOON.
SCATTERED THUNDERSTORMS MAY DEVELOP OVER THE MARINE AREA AND ALSO
POTENTIALLY MOVE OFFSHORE FROM NEAR THE COAST LATER TODAY. THE
STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS OVER 35 KNOTS...LOCALLY HIGHER SEAS...FREQUENT LIGHTNING
STRIKES AND VERY HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS THAT DEVELOP EACH DAY.
In the hours before
Special weather statement, Aug 8, 2:06 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
306 PM CDT SAT AUG 8 2015
ALZ051-053-054-082100-
CLARKE AL-WILCOX AL-CHOCTAW AL-
306 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CLARKE AND NORTHEASTERN CHOCTAW IN SOUTHWEST ALABAMA...AND
SOUTHWESTERN WILCOX IN SOUTHCENTRAL ALABAMA UNTIL 400 PM CDT...
AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PENNINGTON...
OR 7 MILES NORTHEAST OF BUTLER...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE... BUTLER... GROVE HILL...
PINE HILL... LISMAN... COFFEEVILLE...
FULTON... PENNINGTON... YELLOW BLUFF...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3223 8801 3218 8801 3215 8802 3214 8804
3209 8804 3206 8807 3207 8810 3205 8812
3202 8812 3199 8810 3201 8809 3199 8807
3199 8767 3201 8762 3209 8762 3196 8727
3156 8800 3219 8832 3226 8810
TIME...MOT...LOC 2006Z 315DEG 22KT 3215 8812Special weather statement, Aug 8, 2:43 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT SAT AUG 8 2015
MSZ075-076-082145-
PERRY MS-GREENE MS-
343 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...PERRY
AND SOUTHWESTERN GREENE IN SOUTHEAST MISSISSIPPI UNTIL 445 PM CDT...
AT 343 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RICHTON...
MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHTON... BEAUMONT... NEW AUGUSTA...
MCLAIN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3142 8914 3143 8906 3143 8890 3105 8855
3100 8877 3100 8883 3098 8884 3092 8908
TIME...MOT...LOC 2043Z 348DEG 17KT 3137 8902Special weather statement, Aug 8, 2:49 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT SAT AUG 8 2015
ALZ051-052-MSZ067-082145-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
349 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND NORTHEASTERN WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 445
PM CDT...
AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
CRANDALL...OR 16 MILES NORTHEAST OF WAYNESBORO...MOVING SOUTHEAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
MILLRY... SILAS...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3197 8842 3155 8804 3142 8844 3186 8860
3189 8848 3195 8847
TIME...MOT...LOC 2049Z 337DEG 20KT 3187 8849Special weather statement, Aug 8, 2:51 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CDT SAT AUG 8 2015
ALZ053-082145-
CLARKE AL-
351 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CLARKE
IN SOUTHWEST ALABAMA UNTIL 445 PM CDT...
AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
PUTNAM...OR 16 MILES WEST OF THOMASVILLE...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON... THOMASVILLE... GROVE HILL...
COFFEEVILLE... FULTON... WHATLEY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3159 8757 3146 8791 3150 8791 3150 8792
3153 8794 3154 8800 3188 8814 3190 8813
3193 8805 3194 8807 3192 8809 3194 8810
3195 8808 3199 8794 3199 8774
TIME...MOT...LOC 2050Z 337DEG 20KT 3189 8802Special weather statement, Aug 8, 3:17 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
417 PM CDT SAT AUG 8 2015
ALZ051>053-082215-
CLARKE AL-WASHINGTON AL-CHOCTAW AL-
417 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL CLARKE...CENTRAL WASHINGTON AND SOUTH CENTRAL CHOCTAW IN
SOUTHWEST ALABAMA UNTIL 515 PM CDT...
AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COFFEEVILLE...
OR 16 MILES NORTH OF CHATOM...MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CHATOM... MILLRY... COFFEEVILLE...
SAINT STEPHENS... WAGARVILLE... TIBBIE...
LEROY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3174 8833 3178 8803 3134 8790 3127 8827
TIME...MOT...LOC 2117Z 348DEG 17KT 3170 8818
Thunderstorm Wind, Washington
- When
- August 8, 3:25 PM CST to 3:27 PM CST
- Where
- Washington County, Frankville
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 31.650, -88.150
Severe thunderstorm wind gusts estimated between 70-80 mph resulted in damage to 6 homes in the community of Frankville. Most of the damage was minor roof and window damage. An attached porch to one of the homes was destroyed and the roof damage to the home was more considerable. Numerous power lines and large trees were downed.
Thunderstorm Wind, Washington
- When
- August 8, 4:07 PM CST to 4:09 PM CST
- Where
- Washington County, Mc Intosh
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.270, -88.030
Winds estimated at 70 mph downed trees and power lines on Highway 43.
Thunderstorm Wind, Mobile
- When
- August 8, 4:30 PM CST to 4:32 PM CST
- Where
- Mobile County, Citronelle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.080, -88.230
Winds estimated at 60 mph downed trees and power lines.
Thunderstorm Wind, Mobile
- When
- August 8, 4:45 PM CST to 4:46 PM CST
- Where
- Mobile County, 3 mi W of Chunchula
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.920, -88.251
Winds estimated at 60 mph downed trees and power lines.
Thunderstorm Wind, Mobile
- When
- August 8, 4:50 PM CST to 4:52 PM CST
- Where
- Mobile County, 4 mi SW of Saraland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.779, -88.118
Winds estimated at 60 mph downed trees and power lines.
Thunderstorm Wind, Mobile
- When
- August 8, 5:29 PM CST
- Where
- Mobile County, (Bfm)mobile Brookley
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 30.620, -88.050
Observation at Brookley Field (KBFM) recorded a severe thunderstorm wind gust of 58 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strikes in Florida, August 8, 20151 death · 2 injured · $30,000 · 2 events
- Wildfire in Arizona, August 8 to 17, 2015$400,000 · 1 event
- Hail and Damaging Winds in New Mexico, August 8, 2015$100,000 · 54 kt wind · 6 events
- Flash Flooding and Hail in Missouri, August 8 to 9, 2015$50,000 · 1 in hail · 13 events
- Hail and Damaging Wind in Kansas, August 8, 2015$50,000 · 1 in hail · 2 events
- Tornado and Hail in South Dakota, August 8, 2015$5,000 · EF1 · 11 events
- Tornadoes and Damaging Wind in Nebraska, August 8, 2015EF1 · 3 events
- Hail and Heavy Rain in Iowa, August 8 to 9, 20151 in hail · 26 events
- Tornado in Minnesota, August 8, 2015EF1 · 1 event
- Dense Fog in Kentucky, August 8, 201518 events
- Hail and Damaging Winds in Minnesota, August 8, 20151.75 in hail · 14 events
- Dense Fog in Illinois, August 8, 201510 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598045, 598046, 598050, 598052, 598051, 598043.